# SDR AALA201609149010

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 71,041 hours, 10,076 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 6H EMERGENCY LIGHT INOPERATIVE.  RECONNECTED LOOSE WIRE FOR SEAT 6H EMERGENCY EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
